# SDR C2XA95CL048

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Sys
- Condition: Malfunction
- Location: Right Eng
- Part time: 13,416 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 3944 - EWR-EWR - ON TAXI OUT RECEIVED ELECTRIC SMOKE WARNING.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE FOUND RIGHT BLEED SYSTEM CAUSING ELECTRIC SMOKE WARNING.  PLACED ON MEL 36-11-2 PLACARD NR 782526.  DURING OVERNIGHT MAINTENANCE IN BTV ON 03/17/95, MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE.  OPS AND LEAK CHECKS GOOD.  MEL 36-11-2 WAS REMOVED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (Z)
